I have a colon obstruction. I can even pinpoint where it is, because I can feel it both from the outside and inside. The symptoms are fever, abd pain, lower back pain, cramping, nausea, no solid poop for 2 months, my belly looks 6 months pregnant, and if I take laxatives (I've taken fistfuls), nothing comes out for DAYS. When it finally does, it's just a trickle of liquid. I'm so frustrated.
I've been to the ER and I told them everything I told you just now, and the Dr gave me GOLYTELY and a scrip for antibiotics, and sent me home. I've worked as an xray tech for 13 years, so I knew that GOLYTELY is contraindicated, but I tried it anyway. For two days my abd boiled furiously, still with nothing happening. I finally spent a day doing every kind of enema multiple times until I felt relief. (Seriously - I did at least 14 enemas over a 24 hr period).
I can't keep doing this just to get relief! I went to my own Primary care physician after a month and a half of this, and he told me that he bets when I get home, I'll relax and then it'll just happen that I'll be able to poop normally. He said if I'm not better in 3 days, to come back. I reminded him that it's already been a month and a half, and I mentioned that I'm worried about laxative addiction, he said he's not concerned about it and neither should I.
Should I just let it build up until I have feculent vomiting and then ask for help? How do I get these Dr's to help me? Oh, I also have 4 xrays of my abdomen that I did on 4 different occasions, and every single one shows air-fluid levels all the way around. When I showed two of them to my PCP - he told me to do more enemas and laxatives.
I have 3 questions:
Does anyone know of another form of treatment to try?
What am I doing wrong?
Should I stop trying to treat it myself, and let it get critical, and then ask for help?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?